ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Rao, Arni SR Srinivasa and Basu, S and Basu, A and Ghosh, JK (2005) Parametric models for incubation distribution in presence of left and right censoring. In: Indian Journal of Pure & Applied Mathematics, 36 (7). pp. 371-384.

This list was generated on Thu Apr 22 23:34:25 2021 IST.